# SDR UALA2012061103177

- Difficulty date: June 11, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N215UA
- Make and model: Boeing 777222
- Aircraft serial: 30221
- Aircraft time: 43,266 hours, 9,277 cycles
- Engine: Pwa PW4077
- System (JASC): 2840 · Fuel Indicating System
- Part: Processor
- Condition: Malfunctioned
- Location: Fuel Qty
- Stage of operation: IN
- How discovered: V
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

FUEL QUANTITY IN FMC BLANK.   RERACKED PROCESSOR.  OPS CHECKED OK.
